MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013364T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that after connecting the texium secondary set to the primary line and starting the infusion, observe that connection does not leak.Leaking has been reported to occur shortly after the start of the infusion.The green connection piece on the end of our hazardous secondary set does not seem to create a perfect seal with the smartsite port when connected to a primary line.Some leaks have been a single drop forming over a 5-10 minute period of time.Other leaks have been faster, causing air to enter the line and hazardous medication to drip down the line.Reattaching and tightening the connections did not stop the leaks.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
A device history record review for material# 10013364t and lot# 24089058 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04aug2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24089058 as notification id# (b)(4) on 09dec2024.

Brand Name
BD ALARIS SMARTSITE TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21962798
Report Number9616066-2025-01118
Device Sequence Number9188960
Product Code FPA
UDI-Device Identifier10885403198915
UDI-Public(01)10885403198915(11)240804(17)270804(10)24089058
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10013364T
Device Lot Number24089058
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown